# SDR 95ZZZX3195

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33401
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570115
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Rod
- Part number: A24913
- Condition: Stripped
- Location: Prop Latch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP WOULD NOT STAY IN LATCH.  FEATHER ON SHUT DOWN AND WOULD NOT LATCH MANUALLY.  INSPECTION REVEALED A3205 LATCH SCREW HAD STRIPPED OUT OF A2491-3 PITCH CHANGE ROD.  THREADS IN ROD WERE GONE AND SCREW THREADS WERE DAMAGED.  ROD HAD .004 INCH RUNOUT - SUSPECT POSSIBLE PREVIOUS ACCIDENT.
